MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. TRANSITION STABILIZATION SYSTEM; TRANSITION 7.5MM MIS HA POLYAXIAL PEDICLE SCREW, 50MM

GLOBUS MEDICAL, INC. TRANSITION STABILIZATION SYSTEM; TRANSITION 7.5MM MIS HA POLYAXIAL PEDICLE SCREW, 50MM
Model Number 152.776S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision occurred due to a transition screw being found broken post-operatively, it was removed and replaced.
 
Additional Manufacturer Narrative
Based on the information provided, the patient underwent surgery at l3-l5 with screws, rods, and intervertebral cages placements.The type of cage(s) placed was not provided.The report did not mention anything about fusion status at any level.X-rays and cts are provided based on patient's follow-up on (b)(6) 2025.X-ray images on (b)(6) 2025 are also provided.By comparing the lateral x-ray images before and at follow-up, they indicate the shank breakage of the left l3 pedicle screw.The ap x-ray images also confirm the screw fracture.The axial ct slice image indicates the detailed location of the screw breakage, which is around the middle of the screw shank.The images provided appear to show an interbody cage in the l3/l4 and l4/l5 disc spaces.The status of fusion achieved at either level is also unclear.No parts were returned with this complaint; therefore, the exact findings and cause cannot be determined.A risk reconciliation was performed with current risk management documentation.This risk is documented and within expected parameters and will continue to be monitored.This complaint will be re-evaluated if parts are returned or additional information is provided at a future date.The number of expected device uses in the past year is calculated based on the unit sold of transition stabilization system screws.The following sections were updated for this supplemental report: b4, b6, e1, e2, e3, g3, g6, h3, h6, h10.
 
Event or Problem Description

Brand Name
TRANSITION STABILIZATION SYSTEM
Common Device Name
TRANSITION 7.5MM MIS HA POLYAXIAL PEDICLE SCREW, 50MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23170189
Report Number3004142400-2025-00211
Device Sequence Number15664622
Product Code NQP
UDI-Device Identifier00849044084368
UDI-Public00849044084368
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number152.776S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight90 KG